# SDR CALA0200067

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 53,065 hours, 24,048 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.137" CRACK IN INTERIOR WEB AT HANDLE CUTOUT OF AFT BAGGAGE BIN DOOR. A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5232-01015.
